# SDR LR7A2010103100092

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 3305045
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5313 FOUND LT SIDE BARREL NUT SUPPORT INTERCOSTAL WITH PITTING CORROSION AT FS 297E WL 160 (BARRIER NET ATTACH FITTING SUPPORT).  REPLACED INTERCOSTAL IAW LOCKHEED SMP583 CHAPTER 51-60 & 51-70.
